# SDR UALA2011050202137

- Difficulty date: May 2, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 74,152 hours, 21,441 cycles
- Engine: Pwa PW2037
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Pressure Switch
- Condition: Faulty
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE LEFT ELEC HYD PUMP LOW PRESSURE LIGHT IS FLICKERING ON-OFF.  ALSO EICAS MESSAGE LEFT ELECT HYD PUMP IN-OP IN VIEW BUT IS INTERMITTANT WITH ALL PUMPS OFF TOO.  PERFORMED WIRING CHECKS IAW LM8436.  REPLACED LT HYD SYS PRESSURE SWITCH S27 AND RAN ENGINES WITH NO FAULTS.
